MAUDE Adverse Event Report: HUDSON AQUAPAK 340 SW,340 ML W/040 ADAPTOR; HUMIDIFIER NEBULIZER KIT

HUDSON AQUAPAK 340 SW,340 ML W/040 ADAPTOR; HUMIDIFIER NEBULIZER KIT
Model Number IPN049113
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A visual inspection of the product involved was performed on three pictures provided by the customer.Customer photos show a 340 ml water reservoir still in the plastic dustcover bag which is partially torn, what appears to be an 040 humidifier adaptor with a white adaptor body inside of a plastic bag, and a close up of the label on the water reservoir indicating product code (b)(4) and lot number 20b211.Based on the photos provided, it cannot be determined that the aquapak humidifier adaptor would not screw on to the oxygen point.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "nicu had a new admission that required humidification.Aquapak humidifier adaptor did not screw onto the oxygen point.Adaptor does not thread.Clinical consequences: a new pack was opened and used successfully.No patient involvement".

Brand Name
HUDSON AQUAPAK 340 SW,340 ML W/040 ADAPTOR
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11615857
Report Number1417411-2021-00005
Device Sequence Number3071423
Product Code OGG
UDI-Device Identifier14026704627568
UDI-Public14026704627568
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/28/2024
Device Model NumberIPN049113
Device Catalogue Number003-40
Device Lot Number20B211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1